MathSciNet Relay Station
MathSciNet bibliographic data
MR2736341 34G25 (47H04 49J53 54C60)
Fryszkowski, Andrzej; Rzeżuchowski, Tadeusz Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011), no. 2, 597–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement